# SDR SWAA2021120739263

- Difficulty date: November 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY BS 663.75 ON HORIZONTAL CHORD AT LBL43 IN THE AIR CONDITIONING BAY.   REPLACED ANGLE AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DRAWING  111A1000 REV -.
